# SDR F3LA200600027

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 7,173 hours, 3,392 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Part serial: Q09305006838
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED BCL1 FAULT.  RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  REPLACED BATTERY CHARGE LIMITER AT NR 1 POSITION.  OPS CHECKED GOOD PER AMM 24-38-34, PAGE 401.  ECAM STATUS NORMAL.  PERFORMED OVERWEIGHT LANDING AT 140,300 LBS.  NO EXCEEDANCES RECORDED.
